MathSciNet Relay Station
MathSciNet bibliographic data
MR781072 (86j:04001) 04A15 (06F99 28A05)
Cichoń, J.; Kamburelis, A.; Pawlikowski, J. On dense subsets of the measure algebra. Proc. Amer. Math. Soc. 94 (1985), no. 1, 142–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement